# SDR 96ZZZX3268

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCI - FLT 667 - DURING CLIMB WHEN ENGINE ANTI-ICE WAS TURNED ON, A BURNING ODOR WAS NOTICED IN THE CABIN.  TURNED OFF ENGINE ANTI-ICE.  FOUND DIRTY COALESCER, MFG PN 21D10-1.  REPLACED BOTH COALESCERS.  AIR CONDITIONING SYSTEM THEN CHECKED NORMAL.  OP-16 - 2-16-96 - TUS.
